English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Scalable Influence Maximization for Multiple Products in Continuous-Time Diffusion Networks

Du, N., Liang, Y., Balcan, M.-F., Gomez Rodriguez, M., Zha, H., & Song, L. (2017). Scalable Influence Maximization for Multiple Products in Continuous-Time Diffusion Networks. Journal of Machine Learning Research, 18: 2, pp. 1-45.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-DB91-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-DB92-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Du, Nan1, Author
Liang, Yingyu1, Author
Balcan, Maria-Florina1, Author
Gomez Rodriguez, Manuel2, Author              
Zha, Hongyuan1, Author
Song, Le1, Author
Affiliations:
1External Organizations, ou_persistent22              
2Group M. Gomez Rodriguez, Max Planck Institute for Software Systems, Max Planck Society, ou_2105290              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: GomezRodriguezJMLR2017
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Machine Learning Research
  Abbreviation : JMLR
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: JMLR
Pages: - Volume / Issue: 18 Sequence Number: 2 Start / End Page: 1 - 45 Identifier: ISSN: 1533-7928